Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 268, NWS Springfield, MO

September 13, 20057 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Sep 13, 2005, 10:58 PM CDT for 7 counties in Missouri. It was in force for 47 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 13, 2005, 10:58 PM CDT (03:58 UTC)
Expired
Sep 13, 2005, 11:45 PM CDT
In force
47 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Christian County, MO, Dent County, MO, Douglas County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 83 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 13, 11:30 PM CDTTSTM WND DMG1 E Ava, MOTREE BLOWN DOWN ON POWER LINE
Sep 13, 11:30 PM CDTTSTM WND DMG1 E Ava, MOTREE BLOWN DOWN ON POWER LINE
Sep 13, 11:30 PM CDTTSTM WND DMGCape Fair, MOTHUNDERSTORM WINDS BLEW DOWN POWER LINES
Sep 13, 11:30 PM CDTTSTM WND DMGMountain Grove, MOTREE LIMBS DOWN ON POWER LINES WITH POWER OUTAGES.
Sep 13, 11:30 PM CDTTSTM WND DMGMountain Grove, MOTREE LIMBS DOWN ON POWER LINES WITH POWER OUTAGES.
Sep 13, 11:39 PM CDTTSTM WND DMGJadwin, MOPOWER LINES DOWN
Sep 13, 11:39 PM CDTTSTM WND DMGJadwin, MOPOWER LINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 13, 9:10 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1509 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1509 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
2064 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 140358
SVRSGF
MOC043-065-067-209-213-215-229-140445-
/O.NEW.KSGF.SV.W.0268.050914T0358Z-050914T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 PM CDT TUE SEP 13 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TANEY COUNTY IN SOUTHWEST MISSOURI.
  STONE COUNTY IN SOUTHWEST MISSOURI.
  DOUGLAS COUNTY IN SOUTHWEST MISSOURI.
  CHRISTIAN COUNTY IN SOUTHWEST MISSOURI.
  WRIGHT COUNTY IN SOUTHWEST MISSOURI.
  TEXAS COUNTY IN SOUTH CENTRAL MISSOURI.
  DENT COUNTY IN CENTRAL MISSOURI.

* UNTIL 1145 PM CDT.

* AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 12 MILES NORTH OF LICKING TO MANSFIELD TO 5 MILES
  WEST OF GALENA...AND MOVING SOUTHEAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE...
  NEAR REEDS SPRING BY 1110 PM CDT.
  NEAR MOUNTAIN GROVE BY 1115 PM CDT.
  NEAR KIMBERLING CITY BY 1120 PM CDT.
  NEAR TANEYVILLE BY 1125 PM CDT.
  NEAR HOLLISTER BY 1130 PM CDT.

THE TOWNS OF DOGWOOD...PONCE DE LEON...OLDFIELD...HAZELTON...
ELKHEAD...CHRISTIAN CENTER...BRUNER...ELSEY...GRAFF AND SUCCESS ARE
ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.

DAMAGING WINDS UP TO 65 MPH MPH WERE REPORTED IN SOUTH SPRINGFIELD  
WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND 
STAY AWAY FROM WINDOWS

LAT...LON 3775 9178 3714 9266 3681 9365 3655 9338
      3676 9282 3691 9229 3745 9145

$$

TERRY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 5:50 PM CDT, 5 hours 8 minutes earlier.

Area forecast discussion, Sep 13, 5:50 PM CDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
550 PM CDT TUE SEP 13 2005

.UPDATE...
THUNDERSTORMS CONTINUED TO INCREASE IN COVERAGE AND MAINTAIN STRONG
TO SEVERE INTENSITY FROM SOUTHEAST KANSAS INTO CENTRAL AND SOUTHERN
MISSOURI. INCREASING UPPER LEVEL DIVERGENCE IN THE EXIT REGION OF
THE 250 MB JET WAS AIDING THE EXPLOSIVE DEVELOPMENT AHEAD OF THE
FRONT ACROSS SOUTHEAST KANSAS. MIXED LAYER CAPES WERE NEAR 2000 J/KG
WITH VALUES NEAR 3500 J/KG ACROSS SOUTHEAST KANSAS. LARGE
HAIL...DAMAGING WIND GUSTS...AND WALL CLOUDS HAVE ALREADY BEEN
REPORTED. INCREASING DEEP LAYERED SHEAR APPROACHING 45 KTS WAS
ALLOWING THE STORMS TO ORGANIZE WITH SOME CELLS BECOMING
SUPERCELLUAR IN NATURE. 0-3 HELICITIES WERE NEAR 150 WITH DEWPOINT
DEPRESSIONS 15 TO 20 DEGREES. HOWEVER DEWPOINT DEPRESSIONS NEAR A
SAGGING OUTFLOW BOUNDARY WERE LOWER. ALTHOUGH THE ENVIRONMENT IS NOT
PERFECT...AN ISOLATED BRIEF TORNADO CANNOT BE RULED OUT THROUGH
EARLY EVENING.

HEAVY RAINFALL AND LOCALIZED FLOODING WILL BECOME AN INCREASING
CONCERN DURING THE EVENING AND OVERNIGHT. STRONG SYNOPTIC SCALE LIFT
PROVIDED BY THE SUBTROPICAL JET COUPLED WITH STRONG MOISTURE FLUX
CONVERGENCE WILL SUPPORT HEAVY RAINFALL. LOCALIZED FLOODING WILL BE
A GREATER RISK WHERE STORMS TRAIN REPEATEDLY OVER THE SAME
LOCATIONS. A FLOOD WATCH WILL NOT BE ISSUED AT THIS TIME...BUT THE
SITUATION WILL BE MONITORED.

FOSTER

&&

.DISCUSSION...
A CHANGE IN THE DRY WEATHER PATTERN THAT HAS PERSISTED ACROSS THE
AREA THE PAST FEW WEEKS WAS UNDERWAY TUESDAY AFTERNOON. A LONGWAVE
TROUGH STRETCHED FROM THE CENTRAL CANADIAN PROVINCES INTO THE
WESTERN U.S. WITH A NORTHERN STREAM SHORTWAVE TRACKING ACROSS THE
NORTHERN PLAINS. A COLD FRONT STRETCHED FROM WESTERN IOWA THROUGH
CENTRAL KANSAS. THUNDERSTORMS CONTINUED TO TRAIN ACROSS SOUTHEAST
KANSAS WITH ADDITIONAL ISOLATED ACTIVITY DEVELOPING ACROSS SOUTHERN
MISSOURI. MIXED LAYER CAPES WERE AROUND 1500 J/KG PROVIDING
SUFFICIENT INSTABILITY.

THE NORTHERN STREAM SHORTWAVE WILL PUSH EAST WHILE THE SUBTROPICAL
BRANCH OF THE JET STREAKS INTO THE REGION. THE FRONT WILL SAG
SOUTHWARD INTO THE OZARKS TONIGHT AND BECOME WEST TO EAST ORIENTED
UNDERNEATH AN INCREASINGLY ZONAL FLOW ALOFT. GOOD INFLUX OF
MOISTURE...FRONTAL SCALE FORCING...AND INCREASING SHEAR PROFILES
WILL SUPPORT CONVECTIVE DEVELOPMENT INTO THE EVENING AND OVERNIGHT.
INCREASING DEEP LAYERED SHEAR...A DEVELOPING LOW LEVEL JET...AND
INCREASING LIFT IN ASSOCIATION WITH A COUPLED JET SUGGEST CONVECTION
MAY EVOLVE INTO A LINEAR MCS THAT WILL MIGRATE ACROSS THE AREA
TONIGHT. THE RISK OF SEVERE WEATHER WILL MAINLY OCCUR EARLY THIS
EVENING AT THE HEIGHT OF INSTABILITY. PRECIPITABLE WATER VALUES
APPROACHING 2 INCHES AND 850 MB DEWPOINTS NEAR 14 DEGREES C COMBINED
WITH AMPLE SYNOPTIC SCALE LIFT SUGGEST LOCALLY RAINFALL IS CERTAINLY
POSSIBLE. LOCALIZED FLOODING MAY BECOME A CONCERN WHERE TRAINING
CELLS DEVELOP.

THE FRONT WILL STALL ACROSS NORTHERN OKLAHOMA AND ARKANSAS ON
WEDNESDAY. A SERIES OF MINOR SHORTWAVES WILL RIDE EASTWARD OVER THE
BAROCLINIC ZONE. SOME QUESTION TO THE EXACT TRACK...TIMING AND
STRENGTH OF THESE DISTURBANCES. HOWEVER THESE SYSTEMS IN CONJUNCTION
WITH ISENTROPIC ASCENT SHOULD KEEP THE CHANCE OF RAIN AND
THUNDERSTORMS GOING INTO THURSDAY. THE HIGHEST RAIN PERCENTAGES WILL
BE ACROSS FAR SOUTHERN MISSOURI IN CLOSER PROXIMITY TO THE FRONT.
THE CLOUDS AND PRECIPITATION WILL HELP KEEP TEMPERATURES BELOW
NORMAL FOR A CHANGE.

RAIN CHANCES WILL TAPER OFF LATER THURSDAY AS THE LAST IN THE SERIES
OF SHORTWAVES PUSHES OFF TO THE EAST. SOME QUESTION ABOUT POSSIBLE
RAIN CHANCES THIS WEEKEND AS RETURN FLOW SETS UP. IT APPEARS WARM
AIR ADVECTION PRECIPITATION WILL BE FOCUSED TO OUR NORTH AND WEST IF
IT DEVELOPS AT ALL. TEMPERATURES WILL REBOUND TO NEAR OR ABOVE
NORMAL BY LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK.

FOSTER

&&

.AVIATION...
THUNDERSTORMS WILL INCREASE ACROSS THE AREA THROUGH THE EVENING.
STORMS WILL APPROACH THE JOPLIN TERMINAL BETWEEN 00Z AND 03Z AND THE
SPRINGFIELD TERMINAL BY 04Z. GUSTY WINDS IN EXCESS OF 35 KTS WILL BE
POSSIBLE WITH ASSOCIATED GUST FRONTS. MVFR CONDITIONS CAN BE
EXPECTED IN AND NEAR STORMS WITH CEILINGS NEAR 2500 FEET AND
VISIBILITIES LOWERED TO NEAR 3 MILES OR LOWER IN HEAVY RAIN. SHOWERS
AND THUNDERSTORMS WILL LIKELY CONTINUE ACROSS THE REGION OVERNIGHT
AND INTO WEDNESDAY.

FOSTER

&&

SGF WATCHES/WARNINGS/ADVISORIES...
.MO...NONE.
.KS...NONE.

WFO SGF
Hazardous weather outlook, Sep 13, 9:34 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
934 PM CDT TUE SEP 13 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
934 PM CDT TUE SEP 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING:
    WIND GUSTS UP TO 70 MPH.
    FREQUENT CLOUD TO GROUND LIGHTNING.
    VERY HEAVY RAINFALL AND LOCALIZED FLOODING.

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS WILL AFFECT AREAS GENERALLY ALONG AND SOUTH OF
  INTERSTATE 44.

  DISCUSSION:

  A SQUALL LINE OF THUNDERSTORMS WILL SWEEP ACROSS THE MISSOURI
  OZARKS TONIGHT.  THE PRIMARY HAZARDS WITH THIS ACTIVITY WILL BE
  DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.  BECAUSE OF
  THE COPIOUS AMOUNT OF MOISTURE IN THE ATMOSPHERE...LOCALIZED
  FLASH FLOODING CAN NOT BE RULED OUT AS WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  THUNDERSTORMS WILL LIKELY BE ONGOING WEDNESDAY MORNING. ADDITIONAL
  ROUNDS OF STORMS AND LOCALLY HEAVY RAINFALL ARE EXPECTED THROUGH
  THURSDAY AS THE FRONT STALLS ACROSS NORTHERN ARKANSAS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH TONIGHT IN AREAS
  SOUTH OF INTERSTATE 44.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Local storm report, Sep 13, 5:16 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
516 PM CDT TUE SEP 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             4 W PITTSBURG           37.83N 93.37W
09/13/2005  1.00 INCH        HICKORY            MO   PUBLIC

FEH
Local storm report, Sep 13, 5:46 PM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
546 PM CDT TUE SEP 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             2 N LIBERAL             37.60N 94.53W
09/13/2005  1.75 INCH        BARTON             MO   EMERGENCY MNGR

            HAIL COVERING THE GROUND.

FEH
Local storm report, Sep 13, 6:14 PM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
614 PM CDT TUE SEP 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             IRWIN                   37.58N 94.30W
09/13/2005  1.00 INCH        BARTON             MO   CO-OP OBSERVER

0610 PM     HAIL             1 W IRWIN               37.58N 94.32W
09/13/2005  2.75 INCH        BARTON             MO   EMERGENCY MNGR

            HAIL COVERED THE GROUND SEVERAL INCHES DEEP.

FEH
Local storm report, Sep 13, 6:32 PM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
632 PM CDT TUE SEP 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             SHELDON                 37.67N 94.30W
09/13/2005  1.75 INCH        VERNON             MO   AMATEUR RADIO

FEH
Local storm report, Sep 13, 9:07 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
907 PM CDT TUE SEP 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     MC CUNE                 37.35N 95.02W
09/13/2005  60 MPH           CRAWFORD           KS   EMERGENCY MNGR

            60 MPH WINDS WERE REPORTED ACROSS MOST OF WESTERN
            CRAWFORD COUNTY

JLT
Local storm report, Sep 13, 9:12 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
912 PM CDT TUE SEP 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0904 PM     TSTM WND DMG     2 N CLIMAX SPRINGS      38.13N 93.05W
09/13/2005                   CAMDEN             MO   EMERGENCY MNGR

            TREES DOWN FROM SEVERE THUNDERSTORM WIND GUSTS.

0905 PM     TSTM WND GST     WEST MINERAL            37.28N 94.92W
09/13/2005  60 MPH           CHEROKEE           KS   EMERGENCY MNGR

            WIDESPREAD 60 PLUS MPH WINDS HAVE BEEN OBSERVED ACROSS
            WESTERN CHEROKEE COUNTY.

CRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 8:07 PM CDTSevere Thunderstorm WarningSGFSt. Clair53 min
Sep 13, 8:20 PM CDTFlash Flood WarningSGFVernon6 hr
Sep 13, 8:28 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory47 min
Sep 13, 8:37 PM CDTSevere Thunderstorm WarningSGFCedar, Vernon23 min
Sep 13, 8:46 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Morgan, Polk44 min
Sep 13, 8:57 PM CDTSevere Thunderstorm WarningSGFBarton, Dade48 min
Sep 13, 9:06 PM CDTSevere Thunderstorm WarningSGFJasper69 min
Sep 13, 9:19 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Greene, Laclede, Maries, Miller and 2 more56 min
Sep 13, 9:44 PM CDTSevere Thunderstorm WarningSGFBarton, Dade61 min
Sep 13, 9:48 PM CDTSevere Thunderstorm WarningSGFLawrence, Newton27 min
Sep 13, 10:12 PM CDTSevere Thunderstorm WarningSGFBarry, Dade, Lawrence, Newton48 min
Sep 13, 10:16 PM CDTSevere Thunderstorm WarningSGFGreene, Laclede, Maries, Phelps, Pulaski, Webster and 1 more44 min
Sep 13, 10:53 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton40 min
Sep 13, 10:58 PM CDTSevere Thunderstorm WarningSGFChristian, Dent, Douglas, Stone, Taney, Texas and 1 more47 min
Sep 13, 11:44 PM CDTSevere Thunderstorm WarningSGFDent, Douglas, Howell, Ozark, Shannon, Taney and 1 more46 min
Sep 14, 12:33 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon25 min
Sep 14, 12:35 AM CDTSevere Thunderstorm WarningSGFWebster, Wright40 min
Sep 14, 11:44 AM CDTSevere Thunderstorm WarningSGFJasper14 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.